Fonctionnelles multiplicatives opératrices
Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 273-283.
@article{SPS_1973__7__273_0,
     author = {Pinsky, Mark A.},
     title = {Fonctionnelles multiplicatives op\'eratrices},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {273--283},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {7},
     year = {1973},
     zbl = {0262.60048},
     mrnumber = {368181},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1973__7__273_0/}
}
TY  - JOUR
AU  - Pinsky, Mark A.
TI  - Fonctionnelles multiplicatives opératrices
JO  - Séminaire de probabilités de Strasbourg
PY  - 1973
DA  - 1973///
SP  - 273
EP  - 283
VL  - 7
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1973__7__273_0/
UR  - https://zbmath.org/?q=an%3A0262.60048
UR  - https://www.ams.org/mathscinet-getitem?mr=368181
LA  - fr
ID  - SPS_1973__7__273_0
ER  - 
Pinsky, Mark A. Fonctionnelles multiplicatives opératrices. Séminaire de probabilités de Strasbourg, Tome 7 (1973), pp. 273-283. http://www.numdam.org/item/SPS_1973__7__273_0/

BIBLIOGRAPHIE

(1) E. Cinlar : "Markov additive processes" I, II, Z. Wahrscheinlichkeitstheorie 24 (1972), 85-93 et 24 (1972), 95-121. | MR 329047 | Zbl 0236.60048

(2) C. Doleans-Dade : "Quelques applications de la formule de changement de variables pour les semi-martingales", Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 16 (1970), 181-194. | MR 283883 | Zbl 0194.49104

(3) I.I. Ezhov and A.V. Skorohod : "Markov processes with homogeneous second component", Theory Probability Appl., 14 (1969), 1-13. | MR 247666 | Zbl 0281.60067

(4) M. Fukushima and M. Hitsuda : "On a class of Markov processes taking values on lines and the central limit theorem", Nagoya Math. J., 30 (1967), 47-56. | MR 216568 | Zbl 0178.20603

(5) R. Griego and R. Hersh : "Theory of random evolutions vith applications to partial differential equations", Trans. Amer. Math. Soc. 156 (1971), 405-418. | MR 275507 | Zbl 0223.35082

(6) R. Hersh and G. Papanicolaou : "Non-commuting random evolutions and an operator-valued Feynman-Kac formula", Comm. Pure Appl. Math. 25 (1972), 337-367. | MR 310940 | Zbl 0232.60054

(7) R. Kertz : "Limit theorems for discontinuous random evolutions", Ph. D. Thesis, Northwestern University, 1972.

(8) H. Kunita and S. Watanabe : "On square integrable martingales", Nagoya Math. J., 30 (1967), 209-245. | MR 217856 | Zbl 0167.46602

(9) T.G. Kurtz : "A limit Theorem for Perturbed Operator Semigroups with Applications to Random Evolutions", to appear. | MR 365224 | Zbl 0246.47053

(10) P.A. Meyer : "Séminaire de Probabilités", vol. 1, (Université de Strasbourg, 1966-67), Lectures Notes in Math., vol. 39, Springer Verlag, Berlin, 1967. | MR 544776

(11) G. Papanicolaou : "Some problems and Methods for the analysis of Stochastic equations", AMS Symposium on Stochastic Equations, New York, March 1972. | MR 356227 | Zbl 0295.60044

(12) M. Pinsky : "Stochastic integral representation of multiplicative operator functionals of a Markov process", Trans. Amer. Math. Soc. 167 (1972), (89-105). | MR 295433 | Zbl 0241.60046

(13) M. Pinsky : "Multiplicative Operator Functionals and Their Asymptotic Properties", Advances in Probability, vol. 3, Marcel Dekker, N.Y. 1973. | MR 368182 | Zbl 0342.60012

(14) D.W. Stroock : "On certain systems of parabolic equations", Comm. Pure Appl. Math. 23 (1970), 447-457. | MR 272075 | Zbl 0188.41103

(15) D.W. Stroock and S.R.S. Varadhan : "On the support of diffusion processes, with applications to the strong maximum principle", 6th Berkeley Symposium on Prob. and Stat., 1970. | MR 359025 | Zbl 0255.60056

(16) H. Tanara : "Note on continuous additive functionals of the 1-dimensional Brownian path", Z. Warscheinlichkeitstheorie und Verw. Gebiete 1 (1963), 251-257. | MR 169307 | Zbl 0129.30701

(17) A.D. Ventcel : "On continuous additive functionals of a multidimensional Wiener process", Dokl. Akad. Nauk. SSR 142 (1962), 1223-1226. | MR 154316 | Zbl 0126.13801